# SDR IPXA2018011225418

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 25,793 hours, 16,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Part serial: 0058Z01P
- Condition: Inoperative
- Location: Evas Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BATTERY & BLOWER CHECK ON THE FIRST OFFIER'S SIDE,  FOUND THE BLOWER INOPERATIVE ON EVAS UNIT.  R & R THE EVAS IAW AMM 25-69-00. OPS CHECKED GOOD.
